# SDR DLM88970327

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: JT8D219
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 20,108 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, BETWEEN FL240 - FL290, 3 OCCURANCES OF A  LOUD NOISE IN AFT CABIN, COMBINED WITH A SHORT PRONOUNCED AIRCRAFT VIBRATION FELT THROUGHOUT THE ENTIRE ACFT, AS WELL AS THE CONTROL COLUMN.  DID NOT NOTE ANY ABNORMAL ENGINE INDICATIONS OR MESSAGES.  BOROSCOPE OF ENGINE REVEALED COMPRESSOR DAMAGE.  REPLACED NR 2 ENGINE.
